Alert archive / Alabama / River Flood Warnings in 2016

River Flood Warning 4, NWS Huntsville, AL

February 2, 2016Jackson County, Madison County, Marshall County, Alabama

NWS Huntsville, AL issued this river flood warning at Feb 2, 2016, 7:46 PM CST for Jackson County, Madison County, Marshall County, Alabama. It took effect at Feb 4, 2016, 9:13 AM CST. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Feb 2, 2016, 7:46 PM CST (01:46 UTC)
In effect from
Feb 4, 2016, 9:13 AM CST
Expired
Feb 5, 2016, 9:20 PM CST
In force
36 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, AL, Madison County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 30 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Paint Rock River (AL) near Woodville (WDVA1).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03574500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

605 
WGUS44 KHUN 030146
FLWHUN
Bulletin - Immediate Broadcast Requested 
Flood Warning
National Weather Service Huntsville AL
746 PM CST TUE FEB 2 2016

...The National Weather Service in HUNTSVILLE AL has issued a Flood 
Warning for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Jackson...Madison AND 
  Marshall COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...A flood warning means that flooding along the river 
is imminent or occurring. The dangers of rapidly rising water are 
more difficult to recognize at night. Move to higher ground to escape
flood waters. Precautions to protect life and property should be 
rushed to completion. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-031546-
/O.NEW.KHUN.FL.W.0004.160204T1513Z-160206T0320Z/
/WDVA1.1.ER.160204T1513Z.160205T0000Z.160205T2120Z.NO/
746 PM CST TUE FEB 2 2016

The National Weather Service in HUNTSVILLE AL has issued a Flood 
Warning 
* from Thursday morning until Friday evening.
* At 7 PM Tuesday the stage was 4.9 feet and steady.
* Flood Stage is 16.0 feet.  
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by late Thursday morning and 
  crest near 17.0 FEET BY early Friday morning. The river will fall 
  below Flood Stage by late Friday afternoon.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 18.0 feet
  on Dec 3 2015.

&&


RIVER        FLOOD    OBSERVED    12AM  6AM 12PM  6PM        CREST
LOCATION     STAGE  STG DAY TIME   Wed  Wed  Wed  Wed   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0   4.9 Tue 7 PM   5.0  5.9  8.0 11.5  17.0 Fri 12 AM

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
7 follow-up statements
428 
WGUS84 KHUN 031457
FLSHUN
Flood Statement 
National Weather Service Huntsville AL
857 AM CST WED FEB 3 2016

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River near Woodville affecting Jackson...Madison and 
  Marshall COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not attempt to drive through a flooded road. The 
depth of water is not always obvious. As little as two feet of water 
will carry most cars away. Also...The road bed may be washed out 
under the water...and you could be stranded or trapped. 

Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-040457-
/O.EXT.KHUN.FL.W.0004.160204T0600Z-160206T0000Z/
/WDVA1.1.ER.160204T0600Z.160204T1800Z.160205T1800Z.NO/
857 AM CST WED FEB 3 2016

The Flood Warning continues for 
  the Paint Rock River near Woodville.
* until Friday evening.
* At 8 AM Wednesday the stage was 10.8 feet and rising.
* Flood Stage is 16.0 feet.  
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by after midnight tonight and 
  crest near 17.0 FEET BY early tomorrow afternoon. The river will 
  fall below Flood Stage by early Friday afternoon.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 18.0 feet
  on Dec 3 2015.

&&
RIVER        FLOOD    OBSERVED    12PM  6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   Wed  Wed  Thu  Thu   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  10.8 Wed 8 AM  12.5 14.9 16.0 16.8  17.0 Thu 12 PM

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
076 
WGUS84 KHUN 040119
FLSHUN
Flood Statement 
National Weather Service Huntsville AL
719 PM CST WED FEB 3 2016

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Jackson...Madison AND 
  Marshall COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Be especially cautious at night when it is harder to
recognize flood dangers. If while driving you see water over a 
road...turn around...don't drown! The water depth may be too great to
allow your vehicle to cross. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-041519-
/O.EXT.KHUN.FL.W.0004.160204T1708Z-160206T0600Z/
/WDVA1.1.ER.160204T1708Z.160205T0600Z.160206T0000Z.NO/
719 PM CST WED FEB 3 2016

The Flood Warning continues for 
  the Paint Rock River NEAR Woodville.
* until late Friday night.
* At 7 PM Wednesday the stage was 13.7 feet and rising.
* Flood Stage is 16.0 feet.  
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by late tomorrow morning and 
  crest near 17.0 FEET BY early Friday morning. The river will fall 
  below Flood Stage by early Friday evening.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 18.0 feet
  on Dec 3 2015.

&&


RIVER        FLOOD    OBSERVED    12AM  6AM 12PM  6PM        CREST
LOCATION     STAGE  STG DAY TIME   Thu  Thu  Thu  Thu   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  13.7 Wed 7 PM  14.5 15.4 16.1 16.6  17.0 Fri 12 AM

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
337 
WGUS84 KHUN 040806
FLSHUN
Flood Statement 
National Weather Service Huntsville AL
206 AM CST THU FEB 4 2016

...The Flood Warning continues for the following rivers in Alabama..
  Paint Rock River near Woodville affecting Jackson...Madison and 
  Marshall Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Be especially cautious at night when it is harder to
recognize flood dangers. If while driving you see water over a 
road...turn around...don't drown! The water depth may be too great to
allow your vehicle to cross. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-042206-
/O.CON.KHUN.FL.W.0004.160204T1708Z-160206T0600Z/
/WDVA1.1.ER.160204T1708Z.160205T0600Z.160206T0000Z.NO/
206 AM CST THU FEB 4 2016

The Flood Warning continues for 
  the Paint Rock River near Woodville.
* until late Friday night.
* At 12 am Thursday the stage was 14.5 feet and rising.
* Flood Stage is 16.0 feet.  
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by late this morning and crest 
  near 17.0 feet after midnight tonight. The river will fall below
  Flood Stage by early Friday evening.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 18.0 feet
  on Dec 3 2015.

&&


RIVER        FLOOD    OBSERVED    12AM  6AM 12PM  6PM        CREST
LOCATION     STAGE  STG DAY TIME   Fri  Fri  Fri  Fri   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  14.5 Thu 12 AM  14.5  15.4 16.1 16.6  17.0 Fri 12 AM

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
108 
WGUS84 KHUN 040811
FLSHUN
Flood Statement 
National Weather Service Huntsville AL
211 AM CST THU FEB 4 2016

...The Flood Warning continues for the following rivers in Alabama..
  Paint Rock River near Woodville affecting Jackson...Madison and 
  Marshall Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not attempt to drive through a flooded road. The 
depth of water is not always obvious. As little as two feet of water 
will carry most cars away. Also...The road bed may be washed out 
under the water...and you could be stranded or trapped. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-042211-
/O.CON.KHUN.FL.W.0004.160204T1708Z-160206T0600Z/
/WDVA1.1.ER.160204T1708Z.160205T0600Z.160206T0000Z.NO/
211 AM CST THU FEB 4 2016

The Flood Warning continues for 
  the Paint Rock River NEAR Woodville.
* until late Friday night.
* At 2 am Thursday the stage was 14.6 feet and rising.
* Flood Stage is 16.0 feet.  
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by late this morning and crest 
  near 17.0 feet after midnight tonight. The river will fall below
  Flood Stage by early Friday evening.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 18.0 feet
  on Dec 3 2015.

&&
RIVER        FLOOD    OBSERVED    12PM  6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   Thu  Thu  Fri  Fri   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  14.6 Thu 2 AM  16.1 16.6 17.0 16.9  17.0 Fri 12 AM

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
347 
WGUS84 KHUN 041619
FLSHUN
Flood Statement 
National Weather Service Huntsville AL
1019 AM CST THU FEB 4 2016

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River near Woodville affecting Jackson...Madison and 
  Marshall Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not attempt to drive through a flooded road. The 
depth of water is not always obvious. As little as two feet of water 
will carry most cars away. Also...The road bed may be washed out 
under the water...and you could be stranded or trapped. 

Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-050619-
/O.EXT.KHUN.FL.W.0004.160204T1800Z-160206T1251Z/
/WDVA1.1.ER.160204T1800Z.160205T1200Z.160206T0651Z.NO/
1019 AM CST THU FEB 4 2016

The Flood Warning continues for 
  the Paint Rock River near Woodville.
* until Saturday morning.
* At 10 AM Thursday the stage was 15.7 feet and rising.
* Flood Stage is 16.0 feet.  
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by early this afternoon and crest
  near 17.0 feet by tomorrow morning. The river will fall below Flood
  Stage by early Saturday morning.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 18.0 feet
  on Dec 3 2015.

&&
RIVER        FLOOD    OBSERVED    12PM  6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   Thu  Thu  Fri  Fri   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  15.7 Thu 10 AM 16.0 16.5 16.8 17.0  17.0 Fri 6 AM 

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
907 
WGUS84 KHUN 050102
FLSHUN
Flood Statement 
National Weather Service Huntsville AL
702 PM CST THU FEB 4 2016

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Jackson...Madison AND 
  Marshall COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Be especially cautious at night when it is harder to
recognize flood dangers. If while driving you see water over a 
road...turn around...don't drown! The water depth may be too great to
allow your vehicle to cross. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-051502-
/O.EXT.KHUN.FL.W.0004.000000T0000Z-160206T0900Z/
/WDVA1.1.ER.160204T1915Z.160205T1200Z.160206T0300Z.NO/
702 PM CST THU FEB 4 2016

The Flood Warning continues for 
  the Paint Rock River NEAR Woodville.
* until late Friday night.
* At 6 PM Thursday the stage was 16.2 feet and rising.
* Flood Stage is 16.0 feet.  
* Minor Flooding is occurring and Minor Flooding is forecast. 
* Recent activity...The maximum river stage in the 24 hours ending at
  6 PM Thursday was 16.2 feet.
* Forecast...The river will continue rising to near 16.5 feet by 
  tomorrow morning. The river will fall below Flood Stage late 
  tomorrow evening.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 17.2 feet
  on Nov 29 2011.

&&


RIVER        FLOOD    OBSERVED    12AM  6AM 12PM  6PM        CREST
LOCATION     STAGE  STG DAY TIME   Fri  Fri  Fri  Fri   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  16.2 Thu 6 PM  16.4 16.5 16.4 16.2  16.5 Fri 6 AM 

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
494 
WGUS84 KHUN 051252
FLSHUN
Flood Statement 
National Weather Service Huntsville AL
652 AM CST FRI FEB 5 2016

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Paint Rock River near Woodville affecting Jackson...Madison and 
  Marshall Counties  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not attempt to drive through a flooded road. The 
depth of water is not always obvious. As little as two feet of water 
will carry most cars away. Also...The road bed may be washed out 
under the water...and you could be stranded or trapped. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-051322-
/O.CAN.KHUN.FL.W.0004.000000T0000Z-160206T0900Z/
/WDVA1.1.ER.160204T1915Z.160205T0030Z.160205T0500Z.NO/
652 AM CST FRI FEB 5 2016

Forecast information for
  Paint Rock River near Woodville.
* At 6 AM Friday the stage was 15.1 feet and falling.
* Flood Stage is 16.0 feet.  
* No flooding is currently forecast.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 16.0 feet
  on May 7 2009.

&&
RIVER        FLOOD    OBSERVED    12PM  6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   Fri  Fri  Sat  Sat   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  15.1 Fri 6 AM  14.5 13.6 12.8 12.1   Crested 

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Feb 2, 5:23 PM CST, 2 hours 23 minutes earlier.

Area forecast discussion, Feb 2, 5:23 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
523 PM CST TUE FEB 2 2016

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 353 PM CST TUE FEB 2 2016/
A POTENTIALLY DANGEROUS CONVECTIVE SITUATION CONTINUED TO SETUP
ACROSS THE REGION...AS A POWERFUL SURFACE LOW CONTINUED TO DEEPEN
OVER THE NW MISSOURI REGION. A COLD FRONT TRAILING SOUTHWARD OF THIS
LOW EXTENDED SSW ACROSS CENTRAL LOUISIANA EAST OF LAKE CHARLES. THE
UPPER SUPPORT OF THIS SYSTEM...A NEGATIVELY TILTED TROUGH SETUP WITH
THE UPPER LOW (AT LEAST ITS 500MB REFLECTION) WAS DISPLACED WEST OF
ITS SURFACE LOW NEAR THE KS/NE BORDER. A DECENT MID/UPPER LEVEL
DIFFLUENT PATTERN WAS IN PLACE FROM EASTERN TEXAS TO THE OHIO VALLEY.
A SHORT PERIOD OF SOLAR INSOLATION MOST OF THE AREA HAD EARLIER
EXPERIENCED TODAY HAS HELPED WARM HIGH TEMPERATURES INTO THE LOW/MID
70S. A TIGHTENING PRESSURE GRADIENT AROUND THE DEVELOPING CYCLONE...
AND APPROACH OF THE FRONT HAS PRODUCED BREEZY AND WINDY CONDITIONS
ACROSS THE REGION. A WIND ADVISORY FOR THIS WILL CONTINUE INTO THE
LATE NIGHT.

CONVECTION WISE...TORNADO WATCH #11 WILL BE IN EFFECT FOR ALL OF OUR
FORECAST/WARNING AREA THROUGH 10 PM THIS EVENING. AS OF THIS
WRITING...THE STRONGEST STORMS WERE IN PROGRESS IN TWO LINES...ONE
FROM SW MISSISSIPPI TO NORTH OF JACKSON...AND MORE DISCRETE CELLS
NOTED IN NORTH/SOUTH ORIENTATION FROM WEST OF COLUMBUS AFB AND
MERIDIAN.

FORECAST WISE...THE AREA WILL BE AFFECTED BY WIDESPREAD SHOWERS AND
THUNDERSTORMS. SOME OF THE STORMS WILL BECOME STRONG TO SEVERE IN
INTENSITY. THE MAIN THREATS WITH THIS ARE NOT LIMITED TO DAMAGING
WINDS IN EXCESS OF 60 MPH...LARGE HAIL...AND TORNADOES. EARLIER AND
RECENT SOUNDINGS...AS WELL AS FORECASTS...INDICATED A HIGHLY SHEARED
ENVIRONMENT WITH 0-3 HELICITY VALUES IN THE 400-700 M/S AND BULK
SHEAR VALUES IN THE 50-65KT. CAPE VALUES WERE IN THE 300-500 J/KG
RANGE EARLIER BUT NOW AROUND 100 WITH A LOSS OF MORE DIRECT DAYTIME
HEATING. THE STRONGER STORMS PER RADAR TRENDS SHOULD AFFECT THE AREA
FROM WEST TO EAST DURING THE COURSE OF THE REST OF THIS AFTERNOON AND
THE EVENING.

ALONG WITH STRONG/SEVERE STORMS...PRECIP WATER AMOUNTS RISING INTO
THE 1.7 INCH RANGE MEANS TORRENTIAL RAINS ARE POSSIBLE IN THE
STRONGER STORMS. EVEN WITH OUR RATHER DRY GROUND...THIS MUCH WATER
COULD RESULT IN PONDING OF WATER IN LOW WATER SPOTS AND A FEW
INSTANCES OF FLASH FLOODING. BIGGER PICTURE HYDROLOGY...TOTAL
RAINFALL FROM THIS EVENT SHOULD RANGE IN THE 1.5 - 2 INCH RANGE.
RUNOFF FROM THIS RAIN WILL RESULT IN RISES IN SOME OF OUR SECONDARY
STREAMS AND RIVERS. THOSE IN FACT MAY RISE TO FLOOD LEVELS IN THE
NEXT DAY OR SO. GIVEN A DELAYED RESPONSE EXPECTED WITH THE RIVERS AS
WELL AS ON-GOING WIND/CONVECTIVE ISSUES...HAVE HELD OFF ON A FLOOD
WATCH THIS ISSUANCE.

THE COLD FRONT WITH THIS SYSTEM SHOULD SWEEP IN A WEST TO EAST
FASHION DURING THE OVERNIGHT...WITH SHOWER/T-STORM ACTIVITY WINDING
DOWN SIMILARLY. COLDER AIR FILTERING IN FROM THE NW WILL RESULT IN
HIGHS ONLY IN THE 50S MOST SPOTS ON WED...WHICH WILL FEEL NOTABLY
COOLER THAN WE'VE EXPERIENCED TODAY THUS FAR. A REINFORCING SHOT OF
EVEN COLDER AIR WILL MOVE IN WED NIGHT...RESULTING IN THU HIGH TEMPS
ONLY IN THE 40S. A SLIGHT WARMING TREND IS FORECAST FOR THE LATTER
PART OF THE WEEK AND WEEKEND AS HIGH PRESSURE MOVING IN FROM THE
WEST CONTROLS THE WEATHER.

DID NOT MAKE MANY CHANGES TO THE EARLY NEXT WEEK PERIOD GIVEN BUSY
SHORT TERM DUTIES. MODEL OUTPUT IS SKETCHY WITH THE DETAILS...BUT
EVEN COLDER AIR COULD BRING ANOTHER BOUT OF WINTRY WEATHER TO START
NEXT WEEK. AT THIS TIME...LITTLE OR NO ACCUMULATIONS ARE EXPECTED
DUE TO LOW MOISTURE LEVELS.

RSB

&&

.AVIATION...
FOR 00Z TAFS...A STRONG CDFNT...NOW ALONG THE MS RIVER WILL CONTINUE
TO MOVE EAST TONIGHT. AHEAD OF THE CDFNT WAS A LARGE AREA OF
SHRA/TSRA...WITH THE POSSIBILITY OF ALL MODES OF SVR WX MAINLY THIS
EVENING. THE THREAT OF SVR WX WILL TAPER OFF OVER KMSL ARND 06Z AND
KHSV BY 09Z...AS THE CDFNT MOVES EAST OF THE TAF SITES. CURRENT VFR
CONDITIONS SHOULD QUICKLY DROP TO MVFR BETWEEN 03Z AND 04Z AND
CONTINUE THRU 16Z. AFTER 16Z EXPECT VFR CONDITIONS FOR THE REMAINDER
OF THE FCST PERIOD.

007

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR ALZ001>010-016.

TN...WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Feb 2, 2:41 PM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CST TUE FEB 2 2016

ALZ001>010-016-TNZ076-096-097-031200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
241 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A STRONG COLD FRONT WILL BRING THE CHANCE OF STRONG TO SEVERE
THUNDERSTORMS TO THE AREA THROUGH THIS EVENING AND OVERNIGHT.
DAMAGING WIND GUSTS...LARGE HAIL AND A FEW BRIEF TORNADOES WILL BE
POSSIBLE. THE COLD FRONT WILL MOVE ACROSS THE AREA OVERNIGHT WITH
HEAVY RAINFALL AND LOCALIZED FLOODING BEING A POSSIBILITY. THE THREAT
OF SEVERE WEATHER WILL TAPER OFF BY EARLY WEDNESDAY MORNING AS THE
COLD FRONT MOVES EAST OF THE AREA.

OTHERWISE...SOUTHWEST WINDS OUTSIDE OF STORMS WILL INCREASE AND GUST
TO AROUND 35 MPH AHEAD OF THE COLD FRONT...ESPECIALLY IN THE HIGHER
ELEVATIONS. A WIND ADVISORY WILL BE IN EFFECT FOR THE AREA THROUGH
EARLY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A SLIGHT CHANCE OF LIGHT SNOW WITH A COLD FRONT MONDAY NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL BE LIKELY BY LATE THIS AFTERNOON AND INTO EARLY WEDNESDAY
MORNING.

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 7:01 PM CSTSevere Thunderstorm WarningHUNLawrence33 min
Feb 2, 7:48 PM CSTRiver Flood WarningHUNMadison44 hr
Feb 2, 9:38 PM CSTFlash Flood WarningHUNFranklin, Lawrence, Morgan4 hr
Feb 3, 12:39 AM CSTAreal Flood WarningHUNMadison15 hr
Feb 3, 12:48 AM CSTSpecial Weather StatementHUNCullman, Madison, Morgan57 min
Feb 3, 1:15 AM CSTSpecial Weather StatementHUNMarshall45 min
Feb 3, 1:23 AM CSTSpecial Weather StatementHUNJackson, Marshall37 min
Feb 3, 1:39 AM CSTAreal Flood WarningHUNFranklin, Lawrence, Morgan5 hr
Feb 3, 2:10 AM CSTSpecial Weather StatementHUNDeKalb50 min
Feb 3, 3:43 AM CSTAreal Flood WarningHUNDeKalb6 hr
Feb 3, 10:06 AM CSTAreal Flood WarningHUNDeKalb10 hr

Nearby

River Flood Warnings in Alabama, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.